Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Re lexapro and hunger....Hollygirl

Posted by KRM123 on March 30, 2003, at 21:56:45

In reply to Re: Re lexapro and hunger....Hollygirl KRM123, posted by Hollygirl on March 30, 2003, at 20:48:52

How long were you on the 10mg of Lex? I've only been for two weeks so I'll prob just let this next week get it out of my system. If I don't feel so tired on it I might stick with the lower dose but I doubt it will make a difference. I have never been so scared to try a drug more than Effexor. The horror stories people talk about during withdrawal seem like it wouldn't be worth it. I don't know- I am way too concerned about a little bit of weight gain (which is sad I know) so I'm gonna try other stuff before I go back and give Zoloft another chance. I hope you are in good spirits- keep me posted on your progress :)


> I was only on 10mg of Lexapro so the very next day I started off with 37mg of Effexor. Next week I will be at 75mg of Effexor. Because Lexapro is a relatively mild antidepressant, most people do not experience severe withdrawals. With a drug like Effexor, however, you cannot just quit cold turkey, but need to stagger down. Let me know when you switch to Effexor so we can compare notes :)
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KRM123 thread:109458
URL: http://www.dr-bob.org/babble/20030329/msgs/214595.html